# SDR SWAA2024112548619

- Difficulty date: October 14, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATING VAPOR BARRIER BS 663 LBL 24.92 (MARKED)<[01] CRACK DAMAGE ON L/H BS 663 VAPOR BARRIER TO BE ACCOMPLISHED ON FAULT#TTG8Q00WF5TG.;[02] VERIFIED JOB COMPLETE
